# SDR CA040804010

- Difficulty date: July 15, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 4,388 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 071103720
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HINGE WAS NOTED AS CRACKED.  UPON REMOVAL OF DOOR TO REPLACE HINGE, CRACKS WERE ALSO FOUND IN THE MATING PART OF THE HINGE (0711037-11) AND IN THE UPPER AFT HINGE (0711037-16).  THE DOOR RIGGING IS SUCH THAT THE EDGES OF THE DOOR AND AIR FRAME SKINS COME INTO CONTACT WHEN CLOSING, AND PLACE UNDUE FORCES ON THE HINGES.
